Facial Flushing

Does anyone have a problem with facial flushing as a side-effect of either Flecainide or Bisoprolol (a beta-blocker)? This happens to me after a warm (not hot shower); it's there when I waken up warm in bed and it flares up simply by rubbing in face cream. It's mainly across my cheekbones, my nose and the middle of my forehead. Does anyone have any tips on how to keep this at bay, please? Kind wishes to all, Rudolph (aka Wannabe)


2 Comments

Hi

by PMC - 2010-02-24 06:02:18

ive just started taking bisoprolol fumarate 2 days ago and i woke uo this morning and my face felt flushed i was a little scared but i guess its just a side affect . i read u may feel worse for a few days when u start taking bisoprolol fumarate but should clear after that and it says may take up to 2 weeks before u start to feel better and the drug work

Bisoprolol

by Wannabe - 2010-02-25 09:02:06

Thank you for your comments PMC.
I've now been withdrawn from Bisoprolol and Flecainide (since the beginning of May last year) and presently take 80 mgs x 2 daily of Sotolol for atrial fibrillation. Since then I've had a great deal less facial flushing and many other side-effects have cleared up - i.e. I no longer have aching legs, I feel more energetic and I've managed to lose weight. Best of all, it controls the atrial fibrillation better too.I hope your side-effects soon clear up. I think the first couple of weeks are worst then things settle down. It seems I was one of those people who were adversely affected. I know many people take Flecainide without too many side-effects and there are plenty who take Sotolol and can't tolerate it. It must boil down to our individual make-up. As far as beta-lockers are concerned (and Sotolol is a variety of this) our own dear club member, Smitty, declares them to be "the work of the devil". Who knows? Best of luck. Sheila

You know you're wired when...

Your signature looks like an EKG.

Member Quotes

I am a competitive cyclist with a pacemaker!